Follow Us

can enzyme Q10 cause anxiety attacks?

I`m wondering if taking enzyme Q10 could be the reason that Iv`e had an increase in the number of anxiety attacks recently.
Category: Anxiety 5 years ago
hairyfairy
Asked 5 years ago

Like it on Facebook, +1 on Google, Tweet it or share this question on other bookmarking websites.

Yes, CoQ10 (also known as ubiquinone or Coenzyme Q10) can CAUSE panic attacks, heart palpitations, anxiety, agitation. It took my years to make the connection, but this supplement has created some very hard times in my life and it's extremely hard to pinpoint that coQ10 was the cause because it is generally recognized as safe with no adverse effects. Solid a fairly benign supplement. CoQ10 has had me end up in the hospital emergency rooms and going to cardiologists to check on my heart. It every time I've taken it I've experienced complete upheaval turning my life upside down, dealing with weeks of dysfucntion and distraction due to heart palptitations, fatigue, anxiety consuming my life that does not subside until a couple weeks after discontinuing. The only thing that helped me pinpoint it as the cause was the other reports through the internet. otherwise I would have never experimented with not taking it to see if it is a cause. To me I thought CoQ10 was as benign as Vitamin C or B vitamins. I would have never guessed it could mess me up so bad. If you do a search through the internet you will see forums where people mention that it caused panic attacks, heart palpitations, caused them to lose their mind and freak out. I'm not sure why it causes that in some people. It seems to be fairly rare but probably not as rare as most of the literature may make out, as it is often written as "no adverse side effects have been reported" My guess is that there are certain people that are somehow sensitive to it's effects. If you are having anxiety, heart palpitations or panic attacks on CoQ10, you are not alone. Stop taking it immediately, wait a few weeks and see how you feel 1-3 months later. It has a relatively long half life so it takes a while to get out of your system if you've been taking a high dose.
rmfurr
Answered 4 months ago
rmfurr

Instead of taking the advice of others on this site. Such as those who may be devoted to attempting to improve while ignoring modern medicine. I would advise that you make an appointment with your doctor as soon as you can, discuss what you are feeling with them and the side effects you seem to be getting from taking the medication
Matt
Answered 4 months ago
Matt

Please register/login to answer this question.  Click here to login

Support us By Shoping at Amazon

JOIN ANXIETY SOCIAL NET TODAY

We are a community of people struggling with mental health issues, you are not alone!

JOIN ASN NOW

 

 

featured